# SDR DHL2001367505

- Difficulty date: January 30, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: MSN265
- Aircraft time: 32,794 hours, 20,335 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, THS 341AB RT SIDE HAS SLIGHT SURFACE DAMAGE AROUND O/B EDGE.  (NON-ROUTINE 78827)  SCRATCHES REMOVED FROM L/E IAW SRM 51-40-10, MATERIAL REMOVED 0.001 TO 0.002 INCH WITHIN LIMITS OF SRM 55-10-00, REPROTECTED AREA.
